Quadrupled best proximity point theorems in partially ordered metric spaces

Langpoklakpam Premila Devi, Laishram Shambhu Singh

Abstract


In this paper, we prove some quadrupled best proximity point theorems in partially ordered metric space by using (𝜓,𝜙) contraction. Our results generalise the results of Kumam et.al. (Coupled best proximity points in ordered metric spaces, Fixed point Theory and Application 2014, 2014:107). An example is also given to verify the results obtained.

Full Text: PDF

How to Cite this Article:

Langpoklakpam Premila Devi, Laishram Shambhu Singh, Quadrupled best proximity point theorems in partially ordered metric spaces, Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 605-631

Copyright © 2019 Langpoklakpam Premila Devi, Laishram Shambhu Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS